# SDR R61A201304060365

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 4,023 hours, 3,844 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM BTV TO EWR, CREW REPORTED THAT WHILE CLIMBING THRU 18,000 FEET CABIN PRESSURE WARNING LIGHT CAME ON.  CREW DONNED OXYGEN MASKS, NOTIFIED ATC AND STARTED DESCENT TO 10,000 FEET.  CAPTAIN RESET PRESSURIZATION SYSTEM AND SYSTEM STARTED WORKING AGAIN.  CREW STARTED CLIMB AGAIN AND CONTINUED TO EWR WITHOUT INCIDENT.  UPON LANDING MAINTENANCE CHECKED THE CABIN PRESSURIZATION SYSTEM PER BOMBA AMM AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
